MathSciNet Relay Station
MathSciNet bibliographic data
MR2986750 93B07 (93D20)
Zhang, W.; Su, H.-S.; Liang, Y.; Han, Z.-Z. Non-linear observer design for one-sided Lipschitz systems: an linear matrix inequality approach. IET Control Theory Appl. 6 (2012), no. 9, 1297–1303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement